POZ Community Forums

Main Forums => Living With HIV => Topic started by: MadDog125 on May 29, 2019, 11:31:00 am

Title: Bictarvy
Post by: MadDog125 on May 29, 2019, 11:31:00 am
My new ID is swapping the drug regiment from tivicay, descovy, to bictarvy.   After 18 months I've been happy with the no noticeable side effects.  Short of the different integrase inhibitor the rest is the same.  Anyone had the the same swap?  Any side effects or changes?
Title: Re: Bictarvy
Post by: harleymc on May 29, 2019, 10:55:48 pm
I can't remember what I swapped from except it needed food, been orn Biktarvy now 3 months, easy as, no side effects and can take it with or without food.   Happy Camper
Title: Re: Bictarvy
Post by: Scaredandnervous on June 06, 2019, 10:51:06 pm
I switched from Truvada & Tivicay to Biktarvy about 6 months ago. I had the same hesitation as you- why fix what isnít broken?

Biktarvy, just like T & T, has had 0 side effects and there is absolutely no noticeable differences.

Going from 2 pills per day to 1 (oddly) makes a big difference mentally!

Hope this helps.
Title: Re: Bictarvy
Post by: geobee on June 21, 2019, 03:01:02 pm
Had exactly the same switch .... new, small, once a day -- works great.
Title: Re: Bictarvy
Post by: JosephP on July 11, 2019, 08:52:24 pm
My new ID is swapping the drug regiment from tivicay, descovy, to bictarvy.   After 18 months I've been happy with the no noticeable side effects.  Short of the different integrase inhibitor the rest is the same.  Anyone had the the same swap?  Any side effects or changes?

Been on Biktarvy now a bit under a year. Switched from Genvoya to which I had switched from Stribild.. No side effects with any of them... ;) ;)
Title: Re: Bictarvy
Post by: J.R.E. on July 15, 2019, 08:07:45 pm
 :)
Wishing good results for all those starting on Biktarvy.  I decided on a switch from Triumeq to Bitarvy, And just took my first one, 2 hours ago. The switch to Biktarvy was my choice after having a decision with my doctor. I also had no problem with Triumeq, after being on it for 15 months.  I basically just wanted to get away from Abacavir.

My next labs on the new med will be on 8/28/19

Ray  8)
Title: Re: Bictarvy
Post by: bufguy on July 16, 2019, 09:01:28 am
I switched from 11 years of Atripla to Biktarvy about 6 months ago....Change was seamless, no problems....I chose Biktarvy as it has no food restrictions or requirements
Title: Re: Bictarvy
Post by: MadDog125 on July 16, 2019, 10:44:10 am
For me it was the new Drs. Recommendation.   It's been a couple weeks aside from very mild stomach discomfort no differance.   Next blood check is late August.  Thanks for everyone who responded.  Since this whole thing started it really helps me to hear from people who have been there and done that.
Title: Re: Bictarvy
Post by: initforlife on August 09, 2019, 07:19:50 pm
I have been on bictary  for three weeks now. Dr switch me off triumeqic said it cause heart problems! Thanks for the info after the fact!  I had a total knee replacement the last of June found out in recovery I have a heart problem call Afib nope didn't know I had it...never noticed anything different. Any so go to my reg I'd Dr appointment and that's when she inform me I needed to switch meds because of my heart ! So now I wonder how long I will be on this one before they find out it causes something else..least I'm alive with meds so we carry on ...Oh only thing I noticed is insomnia on bictary but I'm sure it will get better in time!   Sorry for all the spelling errors.lol nope not gona fix them..that's just how I am !
Title: Re: Bictarvy
Post by: J.R.E. on August 09, 2019, 07:56:53 pm
I have been on bictary  for three weeks now. Dr switch me off triumeqic said it cause heart problems!


I've been on Bictarvy for 25 days now.  So far so good.  The discussion you had with your doctor sounds somewhat similar to mine.  I think the jury is still out about Triumeq and heart issues.( Or at least there are conflicting reports) I believe I wrote something about this in the LTS forum. The issue with my heart wasn't AFIB, it was a defective Mitral valve.

Check out reply (post) number 9 in this thread

https://forums.poz.com/index.php?topic=71347.0

I did manage to get myself a cold last Friday, but am doing much better now and almost back to normal.


Good luck---Ray
Title: Re: Bictarvy
Post by: initforlife on August 10, 2019, 02:02:16 pm
Thanks for the info. I had not heard anything about triumeq causing heart problems until my Dr mentioned it ..My first thought when my Dr suggested the change was OK new drug out so drs will be pushing this because pharmaceutical companies are most likely giving them kick backs..so I agreed to try it ,plus much smaller pill. Anyway so far so good all but insomnia which is nothing new when starting a new HIV drug..I was on triumeq for four years goodbye lol nice knowing you even if it was a love hate relationship lol y'all have a great weekend!